# SDR REXA201100869

- Difficulty date: November 22, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 15,947 hours, 13,417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB WHEN REACHED 11,000 FT RECEIVED A CABIN ALT CAUTION AND THEN RECEIVED CABIN ALT WARN AROUND 10,500 ON THE DESCENT.  EMERGENCY DECLARED.  COMPLIED WITH MEL 21-24-61.  OPC GOOD.  OK FOR SERVICE.  REMOVED AND REPLACED O/B COOL VALVE IAW AMM 21-24-34.  OP/C GOOD.  PLACARD REMOVED.  VERIFIED PART EFFECTIVITY.  CLEARS DM 54966.
